# SDR SWAA2021091312240

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Thshld
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR SURROUND; SUB THRESHOLD WEB CORROSION. BS827+2.5; RBL27; WL153 ; / [01] REMOVED CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB AT BS 827+2.5' RBL 27 WL 153 MEASURED L 1' X W 1' AND 0.006' DEEP. ORIGINAL THICKNESS .050'; REMAINING THICKNESS .049' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 - AFT CARGO DOOR SURROUND STRUCTURE TO BE REPAIRED BY REPLACEMENT.   REMOVED CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB AT BS 827+2.5' RBL 27 WL 153,  MEASURED L 1' X W 1' AND 0.006' DEEP. ORIGINAL THICKNESS .050'; REMAINING THICKNESS .049'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 - AFT CARGO DOOR SURROUND STRUCTURE LOCATED AND DRILLED ACB SURROUND SUB THRESHOLD WEB IAW DWG 146A8120 SH42 REV A & SRM 51-40-05; [04] LOCATED AND DRILLED ACB SURROUND SUB THRESHOLD WEB IAW DWG 146A8120 SH42 REV A ;DWG 146A8340 SH16 AND SRM 51-40-05; [05] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEMS 1 THRU 4. OKAY TO INSTALL NEW SUB THRESHOLD WEB.  REINSTALLED AFT CARGO BAY SUBTHRESHOLD WEB. IAW SRM 51-40-02; DWG 146A8340 ID:0021 REV:-; [07] VERIFIED ACTION 6; [08] VERIFIED ACTION 6.
